×

zbMATH — the first resource for mathematics

Geometry of the numerical range of matrices. (English) Zbl 0452.15024

MSC:
15A60 Norms of matrices, numerical range, applications of functional analysis to matrix theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ballantine, C.S., Numerical range of a matrix: some effective criteria, Linear algebra and appl., 19, 117-188, (1978) · Zbl 0381.15010
[2] Donoghue, W.F., On the numerical range of a bounded operator, Michigan math. J., 4, 261-263, (1957) · Zbl 0082.11601
[3] Fiedler, M., Additive compound matrices and an inequality for eigenvalues of symmetric stochastic matrices, Czechoslovak math. J., 24, 392-402, (1974) · Zbl 0345.15013
[4] Haynsworth, E.V., Determination of the inertia of a partitioned Hermitian matrix, Linear algebra and appl., 1, 73-81, (1968) · Zbl 0155.06304
[5] Issos, J.N., The field of values of non-negative irreducible matrices, ()
[6] Kato, T., Perturbation theory for linear operators, (1979), Springer Berlin
[7] Kippenhahn, R., Über den wetevorrat einer matrix, Math. nachr., 6, 193-228, (1951) · Zbl 0044.16201
[8] Levinger, B.W., An inequality for nonnegative matrices, Notices amer. math. soc., 17, 260, (1970)
[9] Murnaghan, F.O., On the field of values of a square matrix, Proc. nat. acad. sci. U.S.A., 18, 246-248, (1932) · Zbl 0004.05003
[10] Parker, W.V., Characteristic roots and field of values of a matrix, Bull. amer. math. soc., 57, 103-108, (1951) · Zbl 0042.25101
[11] Rao, C.R.; Mitra, S.K., Generalized inverse of matrices and its applications, (1971), Wiley New York
[12] Walker, R.J., Algebraic curves, (1950), Princeton U.P., Princeton, N.J., · Zbl 0039.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.